Back
 JAMP  Vol.4 No.8 , August 2016
A Maximum Principle Result for a General Fourth Order Semilinear Elliptic Equation
Abstract: We obtain maximum principles for solutions of some general fourth order elliptic equations by modifying an auxiliary function introduced by L.E. Payne. We give a brief application of these maximum principles by deducing apriori bounds on a certain quantity of interest.
Cite this paper: Mareno, A. (2016) A Maximum Principle Result for a General Fourth Order Semilinear Elliptic Equation. Journal of Applied Mathematics and Physics, 4, 1682-1686. doi: 10.4236/jamp.2016.48176.
References

[1]   Payne, L.E. (1976) Some Remarks on Maximum Principles. Journal d’Analyse Mathematique, 30, 421-433.
http://dx.doi.org/10.1007/BF02786729

[2]   Danet, C.-P. (2014) Two Maximum Principles for a Nonlinear Fourth Order Equation from Thin Plate Theory. Electronic Journal of Qualitative Theory of Differential Equations, 31, 1-9.

[3]   Danet, C.P. (2011) Uniqueness in Some Higher Elliptic Boundary Value Problems in n Dimension Domain. Electronic Journal of Qualitative Theory of Differential Equations, 54, 1-12.

[4]   Dhaigude, D.B., Dhaigude, R.M. and Lomte, G.C. (2012) Maximum Principles for Fourth Order Uniformly Elliptic Equations with Applications. International Journal of Applied Mathematical Research, 3, 248-258.

[5]   Goyal, S. and Goyal, V.B. (2011) On Some Fourth Order Elliptic Boundary Value Problems. Applied Mathematical Sciences, 36, 1781-1793.

[6]   Lomte, G.C. and Dhaigude, R.M. (2013) Maximum Principles for Fourth Order Semilinear Elliptic Boundary Value Problems. Malaya Journal of Matematik, 1, 44-48.

[7]   Lu, W.D. and Wang, J.H. (1981) Maximum Principles for Some Semilinear Elliptic Equations of Fourth Order, and Their Application. Sichuan Daxue Xuebao, 4, 33-45. (In Chinese)

[8]   Mareno, A. (2008) Maximum Principles for a Fourth Order Equation from Thin Plate Theory. Journal of Mathematical Analysis and Applications, 343, 932-937.
http://dx.doi.org/10.1016/j.jmaa.2008.02.004

[9]   Mareno, A. (2010) Integral Bounds for von Karmans Equations. ZAMM, 90, 509-513.
http://dx.doi.org/10.1002/zamm.200900325

[10]   Mareno, A. (2011) Maximum Principles for Some Higher Order Semilinear Elliptic Equations. Glasgow Mathematical Journal, 53, 313-320.
http://dx.doi.org/10.1017/S001708951000073X

[11]   Zhang, H. and Zhang, W. (2002) Maximum Principles and Bounds in a Class of Fourth Order Uniformly Elliptic Equations. Journal of Physics A: Mathematical and General, 35, 9245-9250.
http://dx.doi.org/10.1088/0305-4470/35/43/318

[12]   Dunninger, D.R. (1972) Maximum Principles for Solutions of Some Fourth Order Elliptic Equations. Journal of Mathematical Analysis and Applications, 37, 655-658.
http://dx.doi.org/10.1016/0022-247X(72)90248-X

[13]   Nichols, E.C. and Schaefer, P.W. (1987) A Maximum Principle In Nonlinear Fourth Order Elliptic Equations. Lecture Notes in Pure and Applied Mathematics, 109, 375-379.

[14]   Schaefer, P.W. (1987) Pointwise Estimates in a Class of Fourth-Order Nonlinear Elliptic Equations. ZAMP, 38, 477-479.
http://dx.doi.org/10.1007/BF00944964

 
 
Top